# SDR AALA200802438A

- Difficulty date: October 30, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 43,448 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LAX DURING TAXI - NR 4 BRAKE OVER TEMPERATURE.  FLIGHT CREW REPORTED THE BRAKE BRIEFLY CAUGHT FIRE.  A FIRE SUPPRESSOR AGENT WAS DISCHARGED INTO THE BRAKE.  NO FIRE DEPARTMENT ACTION WAS REQUIRED AND NO EVIDENCE OF FIRE WAS PRESENT ON BRAKE, TIRES OR PRESSURE LINES.  REPLACED NUMBER FOUR BRAKE ASSEMBLY AND MAIN WHEEL AND TIRE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
